RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1968, Volume 19, Pages 113–178 (Mi mmo213)  

This article is cited in 15 scientific papers (total in 17 papers)

The phenomenon of “separation of phases” at low temperatures in certain lattice models of a gas. II

R. A. Minlos, Ya. G. Sinaĭ


Full text: PDF file (8900 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.46
MSC: 82.62
Received: 15.04.1967

Citation: R. A. Minlos, Ya. G. Sinaǐ, “The phenomenon of “separation of phases” at low temperatures in certain lattice models of a gas. II”, Tr. Mosk. Mat. Obs., 19, MSU, M., 1968, 113–178

Citation in format AMSBIB
\Bibitem{MinSin68}
\by R.~A.~Minlos, Ya.~G.~Sina{\v\i}
\paper The phenomenon of ``separation of phases'' at low temperatures in certain lattice models of a~gas.~II
\serial Tr. Mosk. Mat. Obs.
\yr 1968
\vol 19
\pages 113--178
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=242455}


Linking options:
  • http://mi.mathnet.ru/eng/mmo213
  • http://mi.mathnet.ru/eng/mmo/v19/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. R. L. Dobrushin, “Asymptotic behavior of Gibbsian distributions for lattice systems and its dependence on the form of the volume”, Theoret. and Math. Phys., 12:1 (1972), 699–711  mathnet  crossref  mathscinet
    2. S. A. Pirogov, Ya. G. Sinai, “Phase diagrams of classical lattice systems”, Theoret. and Math. Phys., 25:3 (1975), 1185–1192  mathnet  crossref  mathscinet
    3. S. A. Pirogov, “The existence of lattice models with several types of pariticles”, Math. USSR-Izv., 9:6 (1975), 1333–1357  mathnet  crossref  mathscinet
    4. S. A. Pirogov, “Gibbsovskie sluchainye polya i problema sosuschestvovaniya faz dlya reshetchatykh modelei statisticheskoi fiziki”, UMN, 30:2(182) (1975), 223–224  mathnet  mathscinet  zmath
    5. S. A. Pirogov, Ya. G. Sinai, “Phase diagrams of classical lattice systems continuation”, Theoret. and Math. Phys., 26:1 (1976), 39–49  mathnet  crossref  mathscinet
    6. V. M. Gercik, “Conditions for the nonuniqueness of the Gibbs state for lattice models having finite interaction potentials”, Math. USSR-Izv., 10:2 (1976), 429–443  mathnet  crossref  mathscinet  zmath
    7. V. A. Malyshev, “Soliton sectors in continuous time lattice models”, Funct. Anal. Appl., 13:1 (1979), 23–32  mathnet  crossref  mathscinet  zmath
    8. V. A. Malyshev, “Cluster expansions in lattice models of statistical physics and the quantum theory of fields”, Russian Math. Surveys, 35:2 (1980), 1–62  mathnet  crossref  mathscinet  adsnasa  isi
    9. A. G. Basuev, “Gas of “connected configurations” and allowance for the “hard-core” potential of contours in the Mayer expansion of a gas of lattice-model contours”, Theoret. and Math. Phys., 57:3 (1983), 1178–1189  mathnet  crossref  mathscinet  isi
    10. P. M. Bleher, “Phase separation in the $\varphi^4$ hierarchical model”, Theoret. and Math. Phys., 61:2 (1984), 1107–1117  mathnet  crossref  mathscinet  isi
    11. D. G. Martirosyan, “Uniqueness of Gibbs states in lattice models with one ground state”, Theoret. and Math. Phys., 63:2 (1985), 511–518  mathnet  crossref  mathscinet  isi
    12. A. G. Basuev, “Hamiltonian of the phase separation border and phase transitions of the first kind. I”, Theoret. and Math. Phys., 64:1 (1985), 716–734  mathnet  crossref  mathscinet  isi
    13. S. A. Pirogov, “Coexistence of phases in a multicomponent lattice liquid with complex thermodynamic parameters”, Theoret. and Math. Phys., 66:2 (1986), 218–221  mathnet  crossref  mathscinet  isi
    14. O. O. Griniv, R. L. Dobrushin, “On fluctuations of Wulff's shape in a two-dimensional Ising model”, Russian Math. Surveys, 50:6 (1995), 1262–1264  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    16. Eugene Pechersky, Elena Petrova, Sergey Pirogov, “Phase transitions of laminated models at any temperature”, Mosc. Math. J., 10:4 (2010), 789–806  mathnet  mathscinet
    17. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:273
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019